MAUDE Adverse Event Report: I.T.S. GMBH STRAIGHT PLATE, 2.0MM; STRAIGHT PLATE, 2.0MM, 11-HOLE

I.T.S. GMBH STRAIGHT PLATE, 2.0MM; STRAIGHT PLATE, 2.0MM, 11-HOLE
Model Number 21101-11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have checked the device history record of the plate 21101-11 with the lot no.679/091758 and no deviations were detected.As of the e-mail from our distributor, the surgeon requested a proximal humeral plate.But, during procedure the surgeon noticed that the fracture was not close to joint and implanted the only further available plate - straight plate 2.0mm.According to the technique guide, the 2.0mm straight plate is not indicated for shaft fractures of large bones such as humerus, femur and tibia, so we are able to state that is was an off-label use.
 
Event or Problem Description
We have received the information via e-mail from our distributor that a straight plate 2.0mm, 11-hole broke.

Brand Name
STRAIGHT PLATE, 2.0MM
Common Device Name
STRAIGHT PLATE, 2.0MM, 11-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhöhe, styria 8301
AU  8301
MDR Report Key8172936
Report Number3004369035-2018-00010
Device Sequence Number16640987
Product Code HRS
UDI-Device Identifier09120034304354
UDI-Public09120034304354
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
K060156
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21101-11
Device Catalogue Number21101-11
Device Lot Number679/091758
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date12/18/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;